# SDR ARWA0001215

- Difficulty date: December 4, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 82,127 hours, 26,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R 278 - DURING C CHECK INSPECTION, FOUND THE FOLLOWING: CORRODED AFT CARGO COMPARTMENT INNER SKIN BETWEEN STA 1216 AND 1227 L35L & L35R.CORRECTIVE ACTION: REMOVED CORROSION IAW SRM 51-1-8, FOUND TO BE OUT OF LIMITS IAW 53-2-0. REPAIRED CORROSION IAW BOEING MESSAGE INW-LIM-00 000149H, DATED 10/25/00.
